MathSciNet Relay Station
MathSciNet bibliographic data
MR413125 57D25 (58H05)
Fuks, D. B. Finite-dimensional Lie algebras of formal vector fields and characteristic classes of homogeneous foliations. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 1, 57–64, 221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement